MathSciNet Relay Station
MathSciNet bibliographic data
MR1616653 94A29 (62G05 68P99 92K20)
Kontoyiannis, I.; Algoet, P. H.; Suhov, Yu. M.; Wyner, A. J. Nonparametric entropy estimation for stationary processes and random fields, with applications to English text. IEEE Trans. Inform. Theory 44 (1998), no. 3, 1319–1327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement